# SDR CALA2021031900343

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 111,376 hours, 17,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0869. DURING PANEL INSTALL FOUND CORROSION ON FLOOR PANEL SUPPORT FRAME AT STA 1197+88 FLOOR PANEL SUPPORT FRAME BLENDED TO REMOVE CORROSION AT STA 119 7+88 ORIGINAL THICKNESS .063" MATERIAL REMOVED .030" REMAINING T HICKNESS .033". FOUND TO BE OUT OF LIMITS IAW B767-300 SRM 53-00 -07 ALLOWABLE DAMAGE 1 PG 106 TOOL TAG 2737. FLOOR PANEL SUPPORT FRAME REPAIRED IAW B767 SRM 53-00-07 REPAIR 4 DETAIL VII ADD EMP:V929460
